# SDR TRAX200800502

- Difficulty date: April 8, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 12,312 hours, 10,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - 1021 - FUSELAGE EXTERIOR SKIN HAS SIGNS OF CORROSION (UNDER PAINT) JUST AFT OF PAX DOOR CUTOUT, LWR, AFT CORNER.  BLENDED FUSELAGE EXTERIOR SKIN JUST AFT OF PAX DOOR CUTOUT, IAW CRJ 200 SRM 53-00-31.  ORIGINAL THICKNESS OF SKIN IS 0.063, AFTER BLENDING SKIN, IS FOUND TO BE STILL WITHIN LIMITS.  TO BE PRIMED AND TOPCOAT.  TOPCOATED, IAW CRJ 200 SRM 51-25-16.  SUPPLEMENTAL SDR CLOSED 4/22/08.
